# SDR 04FDEA01213

- Difficulty date: May 10, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 39,913 hours, 5,589 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD (WING SIDE) O/B FLAP O/B HINGE - I/B ACTUATOR LUG HOLE FOUND CORRODED.  LEFT FWD (WING SIDE) O/B FLAP O/B HINGE I/B ACTUATOR LUG HOLE CORROSION REMOVED, FOUND EXCEEDED LIMITS AS PER CMM 57-44-09 PG 402-407 ORIG DIA 1.187 INCH, FINAL DIA 1.221 INCH AND REPAIRED AS PER FEDEX EA 1-5740-75955 - WINGS - LEFT OUTBOARD FLAP - OUTBOARD HINGE BRACKET ASSEMBLY CORROSION.
